Home   /   Contact us

فارسی   /   Mobile

Tuesday 9 August 2022




Ghaffar Raeisi

Associate Professor

Applied Mathematics

Faculty of Methematical Sciences

Tel: 03832321623

g.raeisi@sci.sku.ac.ir

Click to view the complete profile


Research Interest

Academic Resume
   Phd, , Isfahan University of Technology, Iran، Graduation Date: 2012
   Master, , , Iran، Graduation Date: 2007
   Bachelor, , Shahrekord University‎, Iran، Graduation Date: 2004

Publications
International Journal
1. G. Raeisi,M. Gholami, Edge Coloring of Graphs withApplications in Coding Theory , China Communications (2020)
2. A. Kamranian, G. Raeisi, Ramsey number of disjoint union of good hypergraphs , Iranian Journal of Science and Technology, Transactions A: Science (2020)
3. GR Omidi, G Raeisi, Z Rahimi, Stars versus stripes Ramsey numbers , European J of Combinatorics (2018)
4. A. Kamranian, G.Raeisi, Multipartite Ramsey numbers of stars, paths and stripes , Ars Combinatoria
5. M. Maherani, G. R. Omidi, G. Raeisi, M. Shahsiah, Three color Ramsey number of paths , to appear in Graphs and Combinatorics, (2014),
6. G. Raeisi, Star-path and star-stripe bipartite Ramsey numbers in multicoloring , to appear in Transactions on Combinatorics, (2014)
7. M. Gholami, G. Raeisi, Large Girth Column-Weight Two and Three LDPC Codes , IEEE Communications 18(10) (2014), 1671-1674.
8. H. J. Lai, G. R. Omidi, G. Raeisi, On Group Choosability of Total Graphs , Graphs and Combinatorics 29(3) (2013), 585-597.
9. M. Gholami, G. Raeisi, M. Samadieh, Column-Weight Three QC LDPC Codes with Girth 20 , IEEE Communications Letters, 17(7) (2013), 1439-1442.
10. M. Maherani, G. R. Omidi, G. Raeisi, M. Shahsiah, The Ramsey number of loose paths in 3-uniform hypergraphs , Electronic Journal of Combinatorics 20(1) (2013), #P12.
11. A. Gyarfas, G. Raeisi, The Ramsey number of loose triangles and quadrangles in hypergraphs , Electronic Journal of Combinatorics 19(2) (2012), #P30.
12. M. Eliasi, G. Raeisi , B. Taeri, Wiener Index of Some Graph Operations , Discrete Applied Mathematics 160 (2012), 1333–1344.
13. G. R. Omidi, G. Raeisi, A note on the Ramsey number of stars-complete graphs , European Journal of Combinatorics 32 (2011), 598–599.
14. G. R. Omidi, G. Raeisi, On multicolor Ramsey number of paths versus cycles , Electronic Journal of Combinatorics 18 (2011), #P24
Research Journal
15. M. Majdzadeh, M. Gholami, G. Raeisi, (۷,K) girth-۸ QC-LDPC codes with an explicit construction , Journal of Algebraic Systems, 9 (2021), 229-239,



Books



Honors









All rights belong to Shahrekord University